MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI CMNTLS TIB SZ C LM; KNEE PROSTHESIS

BIOMET UK LTD. OXF UNI CMNTLS TIB SZ C LM; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10- oxf anat brg lt sm size 3 pma, item # 159540, lot# 7280185.Oxf pks c/less fem cocr sz sml pc/ha # 154925, lot# 7268399.G2 ¿ foreign ¿ japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial unicompartmental knee arthroplasty, and approximately 1.5 months later experienced pain.Diagnosis confirmed a medial tibia bone fracture.Revision surgery was performed.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF UNI CMNTLS TIB SZ C LM
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17008754
Report Number3002806535-2023-00129
Device Sequence Number6788411
Product Code NRA
UDI-Device Identifier00887868354731
UDI-Public(01)00887868354731(17)320210(10)7157811
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number166574
Device Lot Number7157811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale